Greg Ayres

Voice Actor
Participates in 9 items

Greg Ayres has spent the last several years working in an industry he had admired for many more as a fan. With over 200 credits to his name, this fan-boy has managed to play a variety of characters that are almost as colorful as his hair. He was thrilled to be a part of theToonami return, voicing the roles of Ganta Igarashi in Deadman Wonderland, and Heihachi Hayashida in Samurai 7. He was also thrilled to reprise his role of Son Goku in the Saiyuki Gaiden OVA, and also voiced the roles of Makoto Kobayashi in the award-winning animated film Colorful, and Kouichi Sakakibara in the chilling title,Another.

Some of his other recent roles include Sion in No. 6Taichi Yaegeshi inKokoro ConnectHeisuke Toudou in HakuokiArikawa in This Boy Can Fight AliensTomoki Sakurai in Heaven’s Lost Property, and Volken inThe Book of Bantorra. Other favorite roles include Chrono in Chrono CrusadeKaoru Hitachiin in Ouran High School Host ClubYouhei Sunohara in ClannadYuki in The WallflowerLeo in Ghost StoriesSatoshi Hiwatari in DNAngelKaworu Nagisa in The Director’s Cut of Neon Genesis Evangelion, and Negi Springfield in Negima. He can also be heard as Uesugi Kenshin inSengoku BasaraSeikechi Tayama in Oh Edo RocketHiro Hirono in ef: A Tale of MemoriesAbe in Big WindupJr. inXenosaga: The AnimationTsujido in Speed GrapherRoan in Ragnorok The AnimationYamazaki in Welcome to the NHK,Gau Ban in Shadow SkillPope Alessandro XVIII in Trinity Blood, and a bunch of other titles he’ll probably forget to mention.

When he’s not in a booth with headphones on, you can usually find him sporting headphones of another variety behind “the decks”. A veteran nightclub DJ of many years, he jumped at the opportunity to play music at conventions. From packed rooms at anime conventions, to the legendary stage of The Knitting Factory (NYC), he never misses an opportunity to share his love of music with anyone who will listen. 

Sessions in which Greg Ayres participates

Friday 15 January, 2016

Time Zone: EDT/Eastern Time (US & Canada)
14:00
14:00
Participant Jessica Calvello Participant Greg Ayres |
Guest Autograph
18:00
18:00
Official Ohayocon Opening Ceremonies 1 hour 18:00  -  19:00  |  GCCC ,
Participant David Matranga Participant Emily DeJesus | Participant Samantha Inoue-Harte | Participant Dino Andrade | Participant Brett Weaver | Participant Carli Mosier | Participant Jessica Calvello | Participant Chuck Hüber | Participant Greg Ayres | Participant Charles Dunbar (Study of Anime) | Participant Rob Mungle | Participant Bill Rogers | Participant Shin Kurokawa | Participant Joe DiGiorgi | Participant Veronica Taylor | Participant David Williams | Participant Gregory Houser | Participant John Swasey | Participant Jessica von Braun |
Signature Event
20:00
20:00
The Ohayocon Ball 1 hour 30 minutes 20:00  -  21:30  |  Hyatt Regency ,
Participant Greg Ayres
Dance
22:00
22:00
Ohayocon Roast of Jessica Calvello 2 hours 30 minutes 22:00  -  0:30  |  Hyatt Regency ,
Participant Emily DeJesus Participant Brett Weaver | Participant Carli Mosier | Participant Jessica Calvello | Participant Greg Ayres | Participant Joe DiGiorgi | Participant David Williams |
Signature Event

Saturday 16 January, 2016

Time Zone: EDT/Eastern Time (US & Canada)
15:00
15:00
Participant Samantha Inoue-Harte Participant Greg Ayres |
Guest Autograph
16:00
16:00
DJ Panel (Ohayocon DJ Crew) 1 hour 16:00  -  17:00  |  Hyatt Regency ,
Participant Greg Ayres
Guest Panel

Sunday 17 January, 2016

Time Zone: EDT/Eastern Time (US & Canada)
14:00
14:00
Participant Greg Ayres
Guest Panel
16:00
16:00
Participant Dino Andrade Participant Greg Ayres | Participant Rob Mungle |
Guest Autograph